Posted by: lucia | 2013-02-09

pregnancy and HIV

Hi,Doc.How,can you help an HIV+Pregnant women who is vomiting,feeling nausea,having a abdominal-stomach-pains,ulcer after taking the ARV''S pills being the EFAVIRENZ,LAMIIVUDINE,and the TENOFOVIR pills at night.The doctors had given her the pills to stop vomitting,but is still the same.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I suggest that she consults a doctor, as it is possible that she is dehydrated. She might need an intravenous drip to replace fluids and electrolytes lost, due to the vomitting. It is very dangerous for her to keep on vomitting. She can use Gaviscon Advanced, three times daily before meals. This will alleviate the heartburn and help to heal the ulcers.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.